# SDR AALA20171030002

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON G4 GALLEY LOWER RIGHT AFT WEB PANEL BETWEEN FUSELAGE STATIONS 1016 AND 1020, RBL30 TO RBL34.  REMOVED AND REPLACED WEB PER 51-00-05-1 AND PRINT 147A5712-41.
